Alert archive / Oregon / Wind Advisories in 2022
Wind Advisory 20, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Nov 3, 2022, 2:06 PM PDT for 4 counties in Oregon; Modoc County, California. It took effect at Nov 4, 2022, 9:00 AM PDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2022, 2:06 PM PDT (21:06 UTC)
- In effect from
- Nov 4, 2022, 9:00 AM PDT
- Expired
- Nov 5, 2022, 11:00 AM PDT
- In force
- 26 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Coos County, OR, Douglas County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 91 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
876 WWUS76 KMFR 032106 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 206 PM PDT Thu Nov 3 2022 CAZ085-ORZ030-031-041145- /O.NEW.KMFR.WI.Y.0020.221105T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of Lakeview, New Pine Creek, and Valley Falls 206 PM PDT Thu Nov 3 2022 ...WIND ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 11 AM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...In California, Modoc County, including the Warner mountains and Willow Ranch. In Oregon, Northern and Eastern Klamath County and Western Lake County and Central and Eastern Lake County. This includes the Winter Ridge, Summer Lake, Paisley, Valley Falls, Lakeview and the Warner mountains * WHEN...From 5 PM Friday to 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
6 follow-up statements
748 WWUS76 KMFR 041106 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 406 AM PDT Fri Nov 4 2022 CAZ085-ORZ030-031-042300- /O.NEW.KMFR.HW.W.0009.221105T0000Z-221105T1800Z/ /O.CON.KMFR.WI.Y.0020.221105T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 406 AM PDT Fri Nov 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In the warning area. In California, highway 299 east of Alturas and the Warners. In Oregon, highway 31 near Summer Lake and east of Summer Rim and higher terrain. In the advisory area, in California, the Warners. In Oregon, most of Lake County, including highways 140, 395, 31 near Paisley and north of Summer Lake. This includes the cities of Lakeview, Silver Lake, Paisley, and Valley Falls. * WHEN...From 5 PM this afternoon to 11 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ023-042300- /O.EXB.KMFR.WI.Y.0020.221104T2100Z-221105T1800Z/ Central Douglas County- 406 AM PDT Fri Nov 4 2022 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Above 1500 feet in elevation Douglas and eastern Coos County. * WHEN...From 2 PM this afternoon to 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
539 WWUS76 KMFR 041544 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 844 AM PDT Fri Nov 4 2022 CAZ085-ORZ030-031-042345- /O.EXT.KMFR.HW.W.0009.221104T1600Z-221105T1800Z/ /O.EXT.KMFR.WI.Y.0020.221104T1600Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 844 AM PDT Fri Nov 4 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In the warning area. In California, highway 299 east of Alturas and the Warners. In Oregon, highway 31 near Summer Lake and east of Summer Rim and higher terrain. In the advisory area, in California, the Warners. In Oregon, most of Lake County, including highways 140, 395, 31 near Paisley and north of Summer Lake. This includes the cities of Lakeview, Silver Lake, Paisley, and Valley Falls. * WHEN...Starting now, and lasting until 11 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ023-042345- /O.CON.KMFR.WI.Y.0020.221104T2100Z-221105T1800Z/ Central Douglas County- 844 AM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Above 1500 feet in elevation Douglas and eastern Coos County. * WHEN...From 2 PM this afternoon to 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
346 WWUS76 KMFR 042159 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 259 PM PDT Fri Nov 4 2022 CAZ085-ORZ030-031-050600- /O.CON.KMFR.HW.W.0009.000000T0000Z-221105T1800Z/ /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 259 PM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In the warning area. In California, highway 299 east of Alturas and the Warners above 5000 feet. In Oregon, highway 31 near Summer Lake and east of Summer Rim at 4000 ft and higher terrain above 5000 feet. In the advisory area, in California, the Warners. In Oregon, most of Lake County, including highways 140, 395, 31 near Paisley and north of Summer Lake. This includes the cities of Lakeview, Silver Lake, Paisley, and Valley Falls. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ023-050600- /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Central Douglas County- 259 PM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY ABOVE 1500 FEET... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Above 1500 feet in elevation Douglas and eastern Coos County. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
325 WWUS76 KMFR 050545 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 1045 PM PDT Fri Nov 4 2022 CAZ085-ORZ030-031-051800- /O.CON.KMFR.HW.W.0009.000000T0000Z-221105T1800Z/ /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 1045 PM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...In the warning area...In California, highway 299 east of Alturas and the Warners above 5000 feet. In Oregon, highway 31 near Summer Lake and east of Summer Rim at 4000 ft and higher terrain above 5000 feet. In the advisory area...in California, the Warners. In Oregon, most of Lake County, including highways 140, 395, 31 near Paisley and north of Summer Lake. This includes the cities of Lakeview, Silver Lake, Paisley, and Valley Falls. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ023-051800- /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Central Douglas County- 1045 PM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Above 1500 feet in elevation Douglas and eastern Coos County. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS... * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
209 WWUS76 KMFR 051646 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 946 AM PDT Sat Nov 5 2022 ORZ023-051800- /O.CAN.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Central Douglas County- 946 AM PDT Sat Nov 5 2022 ...WIND ADVISORY IS CANCELLED... Winds have decreased, so the wind advisory was cancelled. $$ CAZ085-ORZ030-031-051800- /O.CON.KMFR.HW.W.0009.000000T0000Z-221105T1800Z/ /O.CON.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 946 AM PDT Sat Nov 5 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...For the High Wind Warning, west winds 20 to 30 mph with gusts up to 50 mph. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In California, Modoc County. In Oregon, Northern and Eastern Klamath County and Western Lake County and Central and Eastern Lake County. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ Visit us at https://www.weather.gov/Medford
925 WWUS76 KMFR 051755 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 1055 AM PDT Sat Nov 5 2022 CAZ085-ORZ030-031-051900- /O.EXP.KMFR.HW.W.0009.000000T0000Z-221105T1800Z/ /O.EXP.KMFR.WI.Y.0020.000000T0000Z-221105T1800Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- Including the cities of New Pine Creek, Valley Falls, and Fort Rock 1055 AM PDT Sat Nov 5 2022 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... Winds have generally decreased across the east side. While Summer Lake is still experiencing some strong, gusty wind; this is rather isolated and should be ending shortly. Drivers along highway 31 should use caution for a little while longer. $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Nov 3, 10:15 AM PDT, 3 hours 51 minutes earlier.
Area forecast discussion, Nov 3, 10:15 AM PDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1015 AM PDT Thu Nov 3 2022
.DISCUSSION...Today is seeing a break in the precipitation with
strong upper ridge offshore. With the recent precipitation
stratus developed before temperatures in the west side valleys
dropped down to freezing, except for the southern Illinois valley
where temperatures dropped below freezing before the stratus
formed this morning. This stratus is starting to see breaks at
this time, but should only break out soon enough to allow a little
higher temperatures than yesterday's. Sven
&&
.PREV DISCUSSION... /Issued 527 AM PDT Thu Nov 3 2022/
DISCUSSION...03/00Z NAM/GFS/EC in.
A long wave ridge is now building into the Pacific Northwest.
After a cold morning, Thursday will mostly be dry with higher
level clouds moving over the ridge streaming through the area.
A weak warm front will bring light precipitation to the area
Thursday night. This will kick off an extended period of active
wet and occasionally windy weather.
A strong cold front will move through the area Friday night into
Saturday. Moderate to locally heavy precipitation will spread
into the area ahead of the front Friday night and Saturday morning
with snow levels 6000 to 9000 feet. Southwest winds will become
gusty over higher terrain and east of the Cascades. Snow levels
will lower to 3000 to 5000 feet behind the front. There will be
light to moderate snow on some area passes in showers behind the
front. Showers will diminish a bit Saturday night, but will not
end.
Rainfall totals of around 1 to 2 inches are expected in from the
Southern Oregon Cascades west and into western Siskiyou County.
Heavier amounts are expected in the coastal mountains, where
totals of over 2 inches are possible. Moderate to heavy rain is
expected to bring impacts such as ponding on roadways and
increased stream and river flows. In areas of recent burn scars,
rainfall totals are not currently forecast to reach thresholds for
flash flood impacts.
Also on Saturday, models indicate the potential for gusty west to
southwest winds as a moderate to strong 700 mb jet moves
overhead. Strong, gusty winds are possible mainly over the higher
mountains from the Cascades east and in the Summer Lake area.
A cold upper level low moving in from the northwest will push
another front onshore Sunday. This will bring another round of
gusty winds to higher terrain and the east side, along with
moderate to locally heavy precipitation. Snow levels will drop to
around 2500 feet behind the front. The Cascades and the higher
terrain of Siskiyou county may see up to a foot of snow Sunday
into Sunday night, and the east side may see 2 to 5 inches of
snow.
The cold upper low driving the front will move over the
Pacific Northwest and remain over the area at least through
Tuesday. Post-frontal showers will continue in the cold air mass,
and snow will continue to accumulate. It will be at a slower rate
though. One possible exception to this will occur above 4000 feet
or so around Mount Shasta. That area may get up to 2 feet of snow
Monday through Tuesday night.
The low will move out Wednesday and a ridge will move in. This
will cause showers to diminish, but the break will be short-lived
as the ridge will break to the east of the area Thursday night and
the upstream trough will push another front towards the coast at
that time. This one looks to be rather weak compared to the
systems expected this weekend.
AVIATION...03/12Z TAFs...Low clouds and fog are common over the
west side valleys this morning resulting in widespread MVFR/IFR and
some LIFR, though 500-1000 foot ceilings are the predominant
condition. Immediate coastal locations are mostly VFR. The air mass
is drying out east of the Cascades, but a fairly large area of low
clouds and fog extends from Summer Lake southward to the Warners and
into portions of Modoc County from Alturas eastward. Where lower
conditions exist this morning, we expect improvement by late morning
or early afternoon.
Mid and high-level clouds will stream in from the north this
afternoon ahead of the next front, gradually lowering to MVFR with
higher terrain becoming obscured late this evening and overnight.
Expect some light rain or drizzle from the coast to the Cascades.
Snow levels will be rising substantially tonight, so much so that it
could be a mix of snow/rain or even freezing drizzle over the
Cascades when precip moves in later on. -Spilde
MARINE...Updated 230 AM PDT Thursday 3 November 2022...While seas
are expected to lower today, early morning buoy observations are
still showing seas in excess of 10 feet in some areas. So, we have
extended the Small Craft Advisory out to 9 am. That should
hopefully be long enough! However, the respite today will be brief.
Another frontal system will bring increasing south to southwest
winds across northern areas by this evening with steep to very
steep seas developing overnight into Friday. Winds will be strongest
across the north -- mostly high-end small craft levels. But gusts to
near gale force are possible. Winds/seas could be hazardous to small
craft with this front as far south as Port Orford through Friday
night. A wind shift to north northwest is expected on Saturday. Seas
will continue to build this weekend with another front expected to
bring gusty southwest winds Saturday night into Sunday. This one
will be followed by another very high and steep northwest swell on
Sunday, which will likely produce waves in excess of 20 ft. -Spilde
BEACH HAZARDS...Updated 250 AM PDT Thursday 3 November 2022...
Another very high swell event is expected this weekend. There
haven't been any big shifts in the guidance over the last 24 hours,
with models still showing significant waves building over the waters
late Saturday night, then peaking near or even in excess of 20 feet
on Sunday. If this forecast holds, and we haven't seen any reason it
won't, high surf products will probably issued at some point in the
near future for the southern Oregon beaches. Please continue to
monitor the coastal forecasts for updates and/or potential
advisories if you have plans to travel to the beach this weekend.
-Spilde
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...CA...None.
Pacific Coastal Waters...Small Craft Advisory until 11 AM PDT this morning for PZZ350-356-
370-376.
Small Craft Advisory from 8 PM this evening to 2 AM PDT Friday
for PZZ350-370.
Hazardous Seas Warning from 2 AM Friday to 5 AM PDT Saturday for
PZZ350-370.
Small Craft Advisory from 2 AM Friday to 5 AM PDT Saturday for
PZZ356-376.
&&
SBN/SBN/SBNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 2:19 AM PDT | Small Craft Advisory | MFR | 48 hr | |
| Nov 3, 2:19 AM PDT | Hazardous Seas Warning | MFR | 5 days | |
| Nov 3, 1:47 PM PDT | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 19 hr |
| Nov 3, 2:58 PM PDT | High Surf Advisory | MFR | Coos, Curry, Douglas | 5 days |
Nearby
Wind Advisories in Oregon, 2022Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.